# SDR MASA20210915425

- Difficulty date: August 18, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Damaged
- Location: Bs 364-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON SIDE SE AT RAIL FROM FS364.00 TO FS477.40 ON STGR 15LH.  NEW SIDE SE AT RAIL FROM FS364.00 TO FS477.40 ON STGR 15LH WAS INSTALLED PER CRJ 900 AMM 53-00-49-400-801 (CONFIG A12)
